| Model Number |
RBYPCLP10 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric artery using packing coil lps and a lp system detachment handle (handle).During the procedure, upon working to release a packing coil lp from the handle, the packing coil lp would not detach.It was reported that several attempts were made to detach the packing coil lp, but the packing coil lp would not free itself from the handle.Therefore, the packing coil lp was removed.The procedure was completed using a new packing coil lp and the same handle.There was no report of an adverse effect to the patient.